# SDR DALA2019071004160

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 93,151 hours, 12,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLCR EMERGENCY LIGHTS ALL BURNT. REPLACED ALL EMERGENCY LIGHTS BULBS IN LLCR. SYSTEM OPERATION IS NORMAL.
